| Model Number |
CNWET5 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Impairment (2138); Visual Disturbances (2140); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A consumer reported that following an intraocular lens (iol) implant procedure, she complains of glare, things "shimmy", things that are not supposed to glow in the dark are glowing in the dark.She states she can not see with readers, unable to hold things at arms length and can not hold things out far enough to see.Additional information was received stating really bad glare outside and in big box stores and some other lighting, can not pluck hairs from face by seeing them.The consumer was an artist and really fine details are hard to see even with readers. there are two medical device reports associated with this patient.This report is for left eye.
Additional Manufacturer Narrative
The product was not returned for analysis.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria.There have been no other complaints for this lot.The manufacturer internal reference number is: (b)(4).